# SDR DL76P980925

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 8 Spoiler
- Component: 252T13013
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SPOILER CASTING FAILED AT FILTER.  REPLACED NUMBER 8 SPOILER ACTUATOR.
